×

Found 13 Documents (Results 1–13)

100
MathJax

Linear independence of values of Tschakaloff series. (English. Russian original) Zbl 1173.11043

Russ. Math. Surv. 62, No. 1, 196-198 (2007); translation from Usp. Mat. Nauk 62, No. 1, 197-198 (2007).
MSC:  11J72 11J82
PDF BibTeX XML Cite
Full Text: DOI

The second boundary-value problem for parabolic differential-difference equations. (English. Russian original) Zbl 1173.35714

Russ. Math. Surv. 62, No. 1, 191-192 (2007); translation from Usp. Mat. Nauk 62, No. 1, 207-208 (2007).
MSC:  35R10 47D06
PDF BibTeX XML Cite
Full Text: DOI

Integrability of \(m\)-valued dynamics by means of singly generated \(m\)-valued groups. (English. Russian original) Zbl 1229.37013

Russ. Math. Surv. 62, No. 1, 181-183 (2007); translation from Usp. Mat. Nauk 62, No. 1, 201-202 (2007).
MSC:  37B99 05C90 05E30
PDF BibTeX XML Cite
Full Text: DOI

Finiteness of the discrete spectrum for non-trivial values of the full quasi-momentum in the system of three bosons on a lattice. (English. Russian original) Zbl 1168.81331

Russ. Math. Surv. 62, No. 1, 175-177 (2007); translation from Usp. Mat. Nauk 62, No. 1, 193-194 (2007).
MSC:  81Q10 47N50
PDF BibTeX XML Cite
Full Text: DOI

Kazhdan-Mil’man problem for semisimple compact Lie groups. (English. Russian original) Zbl 1179.22005

Russ. Math. Surv. 62, No. 1, 113-174 (2007); translation from Usp. Mat. Nauk 62, No. 1, 123-190 (2007).
PDF BibTeX XML Cite
Full Text: DOI

On organizing principles of discrete differential geometry. Geometry of spheres. (English. Russian original) Zbl 1192.51010

Russ. Math. Surv. 62, No. 1, 1-43 (2007); translation from Usp. Mat. Nauk 62, No. 1, 3-50 (2007).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Reviewing State

all top 3

Classification